# SDR VNAA202104029996

- Difficulty date: April 2, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 37,077 hours, 35,935 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 20276144
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0289) R/H SEAT RAIL BETWEEN STA. 394 - 485 HAS SEVERAL AREAS OF NICKS, GOUGES AND CORROSION.   INSTALLED R/H SEAT RAIL BETWEEN STA 394 - 485 IAW CRJ-700 SRM 53-21-49
